MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH PRODUCT VYNTUS ONE; CALCULATOR, PULMONARY FUNCTION DATA

VYAIRE MEDICAL GMBH PRODUCT VYNTUS ONE; CALCULATOR, PULMONARY FUNCTION DATA
Model Number VYNTUS ONE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It is reported to vyaire medical that there is an injury caused by uss falling out of the fpv e-demand.It was confirmed that it was a minor injury on the skin of the hand of the patient.

Brand Name
PRODUCT VYNTUS ONE
Common Device Name
CALCULATOR, PULMONARY FUNCTION DATA
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7 hoechberg, 97
hoechberg, 97204
GM  97204
MDR Report Key12131118
Report Number9615102-2021-00120
Device Sequence Number19731118
Product Code BZC
UDI-Device Identifier04250892904719
UDI-Public(01)04250892904719
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181524
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS ONE
Device Catalogue NumberV-178603
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2021
Initial Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1